# SDR AWXA0000454

- Difficulty date: July 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 46,382 hours, 24,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C34946
- Condition: Gouged
- Location: Lt Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBD MID FLAP GOUGED ON LEADING EDGE.      FABRICATED REPAIR DOUBLER, TREATED AND PRIMED AND INSTALLED IAW 737 SRM 51-40-02, SRM 51-20-2, AND SRM 52-55-01.
